# SDR DALA2021081204655

- Difficulty date: August 8, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON STRINGER RBL 16.10 BTW STA 1360 /1380. CORRECTIVE ACTION: CORROSION ON STRINGER RBL 16.10 BTW STA 1360/1380 WAS REPAIRED PER B757-200 SRM. (1904764)
